Derivatives of multivalued mappings and the maximum principle for differential inclusions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1363-1370
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a9,
author = {L. I. Minchenko},
title = {Derivatives of multivalued mappings and the maximum principle for differential inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {1363--1370},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a9/}
}
L. I. Minchenko. Derivatives of multivalued mappings and the maximum principle for differential inclusions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1363-1370. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a9/